Not Menstruating After Changing Birth Control?

Illustration of Not Menstruating After Changing Birth Control?
Illustration: Not Menstruating After Changing Birth Control? Bing

I want to ask I just changed family planning from 3 months injection to Pills, I only had 2 injections and I haven’t had my period for 6 months, when it was time for the injection on January 16, I immediately took the pill because the 3 month injection made my body sick, so the pills have been taken. I want to finish but I haven’t had my period yet, is it normal or why?

1 Answer:

Hello


One of the side effects of using birth control injections is menstrual cycle disorders. Menstruation can come late or even stop for a long time. After the contraceptive injection is stopped, menstruation will usually return within 2-3 months. Especially in your case, just observe it first in this 2-3 months. After that, if you still haven't had your period, it's a good idea to go straight to the doctor.


Slightly different from birth control injections, birth control pills can usually make the menstrual cycle more regular. Under certain conditions, for example, people with irregular periods due to diet and stress, using birth control pills usually make their menstrual schedule easier to predict. However, birth control pills still have some side effects that may appear, including:

Nauseous
Headache
discomfort in the breast
Sudden bleeding outside the menstrual cycle
Weight gain
Decreased sex drive
Sudden mood swings

Generally the above side effects are mild and can go away on their own. Side effects will also be less visible if the body has started to get used to taking this birth control pill.


May be useful


dr. Muhammad Fadhil

: by

Related Question

Breath Is Uncomfortable In People With Bronchitis?

Breath Is Uncomfortable In People With Bronchitis?

(2 years ago)

excuse me, I failed mcu because my lung bronchitis increased, now I went to the hospital, I had another x-ray, had a sputum test, and had blood drawn. I was given medicine as well ...

Is Eating Snow Dangerous Or Poisonous?

Is Eating Snow Dangerous Or Poisonous?

(2 years ago)

Hello, I want to ask if eating snow is dangerous / poisonous. I heard that from someone. U003cbr u003e u003cbr u003e Please answer, thank you....

Why After Taking Diabetes Medication The Body Feels Weak, Dizzy And Sick?

Why After Taking Diabetes Medication The Body Feels Weak, Dizzy And Sick?

(2 years ago)

Hello my doctor who yesterday asked about Diabetes, I checked the sugar levels on September 18, the result was 292 and given diabetes medication that is glibenclamid with Metformin...

Leave a Reply

Your email address will not be published.